eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Syncope (Fainting) when you have Atrial fibrillation?

Summary: Syncope is found among people with Atrial fibrillation, especially people who are male, 60+ old, also have High blood pressure, and take medication Digoxin.

We study 723 people who have Syncope (Fainting) and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Atrial fibrillation and Syncope >>>

 

 

 

 

Atrial fibrillation

Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Coumadin, Warfarin Sodium, Flecainide Acetate, Pradaxa, Sotalol Hydrochloride, Digoxin. (latest reports from 87,230 Atrial Fibrillation patients)

Syncope

Syncope (loss of consciousness with an inability to maintain postural tone) has been reported by people with high blood pressure, depression, osteoporosis, pain, multiple sclerosis. (latest reports from 49,815 Syncope patients)

On Jan, 12, 2015: 723 people who have atrial fibrillation and Syncope are studied.

Trend of Syncope in atrial fibrillation reports

Gender of people who have atrial fibrillation and experienced Syncope * :

FemaleMale
Syncope48.65%51.35%

Age of people who have atrial fibrillation and experienced Syncope * :

0-12-910-1920-2930-3940-4950-5960+
Syncope0.00%0.12%0.00%0.00%0.73%5.01%7.95%86.19%

Severity of the symptom * :

leastmoderateseveremost severe
Syncope0.00%50.00%50.00%0.00%

Top co-existing conditions for these people * :

  1. Hypertension (124 people, 17.15%)
  2. Atrial flutter (40 people, 5.53%)
  3. Prophylaxis (33 people, 4.56%)
  4. Anxiety (23 people, 3.18%)
  5. Blood cholesterol increased (21 people, 2.90%)
  6. Cardiac failure (21 people, 2.90%)
  7. Diabetes mellitus (21 people, 2.90%)
  8. Hypothyroidism (20 people, 2.77%)
  9. Gastrooesophageal reflux disease (18 people, 2.49%)
  10. Hyperuricaemia (15 people, 2.07%)

Most common drugs used by these people * :

  1. Digoxin (179 people, 24.76%)
  2. Warfarin sodium (172 people, 23.79%)
  3. Aspirin (162 people, 22.41%)
  4. Coumadin (130 people, 17.98%)
  5. Furosemide (110 people, 15.21%)
  6. Pradaxa (91 people, 12.59%)
  7. Lasix (88 people, 12.17%)
  8. Simvastatin (77 people, 10.65%)
  9. Lisinopril (73 people, 10.10%)
  10. Metoprolol tartrate (71 people, 9.82%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Atrial Fibrillation and Syncope?

You are not alone! Join a mobile support group:
- support group for people who have Syncope and Atrial fibrillation
- support group for people who have Atrial fibrillation
- support group for people who have Syncope

Recent conversations of related support groups:

  • Support group for people who have Atrial fibrillation
    Are everyone's hearts as I say "behaving this evening?" Had a full day without pvcs! Always a good thing! The last afib episode was in October! For some reason it always appears every 6 months! So I'm not due until April 2015! Will try to be positive and tell myself it's not going to happen!

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Atrial fibrillation, Syncope

You may be interested at these reviews (Write a review):

  • 1 year old fainting after taking singulair
    My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
  • Atrial fibrilation caused by levoflacin
    Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
  • Cardio version caused fingernail abnormalities
    Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
  • Turmeric and atrial fabrillation
    I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
  • Atrial fib and ibs, is there a connection?
    I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.

    During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!

More reviews for: Atrial fibrillation, Syncope

Comments from related studies:

  • From this study (11 months ago):

  • morning sweating feeling faint then ok rest of the day

    Reply

  • From this study (13 months ago):

  • Several months after starting xarelto short term memory losses became annoying, just normal things, but seemed more often. Now I have to write everything down and daughter has to go to appts with me because I can't remember what to say or what doctor said to do.
    Have "fainted" 3 times unexpectedly, with no warning at all,and no memory,just what people around me say happened.
    None of this happened until after I was put on xarelto.

    Reply

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.